IJPAM: Volume 76, No. 4 (2012)
DECAY SOLUTIONS FOR A SYSTEM CLASS OF
NONLINEAR HIGHER-ORDER WAVE EQUATIONS
WITH DAMPING AND SOURCE TERMS
Department of Mathematics
Abstract. We consider the system a class of nonlinear higher-order wave equations
with initial and Dirichlet boundary conditions. Under suitable conditions on the initial datum, the theorems of global existence and decay are proved.
Received: January 17, 2012
AMS Subject Classification: 35B40, 35G31
Key Words and Phrases: decay, higher-order wave equations, nonlinear damping and source terms
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395